# SDR SWAA2025031002775

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 60,786 hours, 36,753 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WHEEL WELL VAPOR BARRIER OF 11 INCHES AT STATION RBL 32.0 TO RBL 54.0 <[01] 01.  - REMOVED AND REPLACED PER [SRM 57-10-10-1A-2-A00592 (CRACK - STOP DRILL AND SEAL - DVI EVERY 1200 CYC - INTERIM REPAIR)].
